# SDR SWIA2020012147857

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 600351663
- Condition: Broken
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR Ï¿½ FS574.00 FORWARD TRACK UPPER STOP KEEPER IS BROKEN. (MARKED)       (C-CHECK)   RO:1/17/2020REPLACED AFT CARGO DOOR, FORWARD TRACK UPPER STOP KEEPER (P/N 600-35166-3) REF CRJ-200 SRM.
